# SDR EIAA980355

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stabilizer
- Part time: 78,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURNG C5 CHECK, LEFT HORIZONTAL STAB UPPER SKIN AT ST 310-335 AND 360-385 HAS CORROSION.  REPAIRED PER RS R-55-13-33958, 8110-3 AND ECRA 482-990125-1. (M)
